Translator Disclaimer
1999 Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations
Mike O'Leary
Differential Integral Equations 12(3): 435-452 (1999).

Abstract

Integral and supremum estimates are proven for local solutions of degenerate and singular quasilinear parabolic equations. This is done with the aid of a local energy inequality and estimates in $L^{\text{weak}}_q$ spaces.

Citation

Download Citation

Mike O'Leary. "Integrability and boundedness of local solutions to singular and degenerate quasilinear parabolic equations." Differential Integral Equations 12 (3) 435 - 452, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1014.35048
MathSciNet: MR1674418

Subjects:
Primary: 35K55
Secondary: 35K65

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.12 • No. 3 • 1999
Back to Top